MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; GEI

APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; GEI
Model Number EB010
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience.Engineering observed that the trigger lock, a metal component located at the bottom of the trigger, was deformed.Based on the condition of the returned unit, it is likely that the reported event was caused by deformation of the trigger lock, which is used to engage and disengage the trigger from the handle.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical has recently implemented component enhancements intended to further minimize the potential for this type of event to occur.This report reflects the combined initial and final report.
 
Event or Problem Description
Procedure performed: "laparoscopic supracervical hysterectomy." "locking mechanism on handle wasn't working." additional information was received via email from territory manager, on friday 9feb2018 at 9:44 am "locking mechanism on device was malfunctioning.The blade lever was not still engaged when surgeon was attempting to unlatch it.After getting it unlatched, the doctor was then unable to lock the handle move forward.It was used for approx 6-7 activations before they opened another eb010.The remainder of the surgery was performed successfully with the second device.Patient is ok." additional information was received via email from territory manager on tuesday 13feb2018 at 9:15 am."correct, the awareness date and the incident date are (b)(6) 2018." patient status: "patient is ok.".

Brand Name
EB010, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7313671
Report Number2027111-2018-00097
Device Sequence Number19331500
Product Code GEI
UDI-Device Identifier00607915117856
UDI-Public(01)00607915117856(17)181219(30)01(10)1299578
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/19/2018
Device Model NumberEB010
Device Catalogue Number101462801
Device Lot Number1299578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/05/2018
Patient Sequence Number1